Graph partitions with minimum degree constraints

Esther M. Arkin, Refael Hassin*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Given a graph with n nodes and minimum degree δ, we give a polynomial time algorithm that constructs a partition of the nodes of the graph into two sets X and Y such that the sum of the minimum degrees in X and in Y is at least δ and the cardinalities of X and Y differ by at most δ (δ + 1 if n ≠ δ (mod 2)). The existence of such a partition was shown by Sheehan (1988).

Original languageEnglish
Pages (from-to)55-65
Number of pages11
JournalDiscrete Mathematics
Issue number1-3
StatePublished - 28 Aug 1998


Dive into the research topics of 'Graph partitions with minimum degree constraints'. Together they form a unique fingerprint.

Cite this